Advertisement

Optimal Control Strategies for Stochastic/Deterministic Bioeconomic Models

  • Darya Filatova
Conference paper
Part of the Mathematics in Industry book series (MATHINDUSTRY, volume 17)

Abstract

In this work the new model, namely the stochastic differential equation with multifractional Brownian motion, is proposed to describe the dynamics of the population in the task of the optimal fishery management. To avoid the problems of the identifiability of the model and to take into account the discounted rate of the population, the stochastic control problem is transformed to the deterministic one by suitable moments approximation of the order 0 < γ < 1. This transformation results the singular integral equation as the control object equation. Taking into account both control and state constraints and applying the variation calculus we derive the first-order necessary conditions in the form of the local maximum principle.

Keywords

Optimal Control Problem Stochastic Differential Equation Singular Integral Equation Fractional Brownian Motion Hurst Parameter 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Biagini, F., Hu, Y., Øksendal, B., Sulem, A.: A stochastic maximum principle for the processes driven by fractional Brownian motion. Stoch. Process. Appl. 100, 233–253 (2002)Google Scholar
  2. 2.
    Filatova D., Grzywaczewski M., Osmolovskii N.: Optimal control problem with an integral equation as the control object. Nonlinear Anal. Theor. Meth. Appl. 72(3–4), 1235–1246 (2010)Google Scholar
  3. 3.
    Jumarie G.: Lagrange mechanics of fractional order, Hamilton-Jacobi fractional PDE and Taylor’s series of nondifferentiable functions. Chaos Solut. Fractals 32, 969–987 (2007)Google Scholar
  4. 4.
    Milyutin A.A., Osmolovskii N.P.: Calculus of Variations and Optimal Control. Translations of Mathematical Monographs 180, American Mathematical Society, Providence (1998)Google Scholar
  5. 5.
    Milyutin A.A., Dmitruk A.V., Osmolovskii N.P.: Maximum Principle in Optimal Control. Moscow State University, Moscow (2004); (in Russian).Google Scholar
  6. 6.
    Shyryaev A.N.: The Basis of Stochastic Financial Mathematics: Facts and Models. FAZIS, Moscow (1998); (in Russian)Google Scholar
  7. 7.
    Sethi, G., Costello, C., Fisher, A., Hanemann, M., Karp, L.: Fishery management under multiple uncertainty. J. Environ. Econ. Manag. 50, 300–318 (2005)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  1. 1.Dorodnicyn Computing Centre of RASMoscowRussian Federation UJK, Kielce, Poland
  2. 2.UJKKielcePoland

Personalised recommendations